# SDR SWAA2015051839806

- Difficulty date: March 5, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT, R2 LOWER DOOR CUT OUT UPPER CREASE BEAM CORRODED BETWEEN BS 950 - 996, RBL 52.  R & R CREASE BEAM IAW SRM & DWG.
